# SDR SIMA201101202

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 17,677 hours, 15,645 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3325 UPON LANDING THE TOWER REPORTED SMOKE COMING FROM THE LEFT MAIN WHEEL.  AN EMERGENCY WAS DECLARED ON THE GROUND.  THE AIRCRAFT ROLLED SAFELY TO A STOP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED DE-ICING FLUID FROM BOTH BRAKES.  PERFORMED LEAK CHECK AND VISUAL INSPECTION PER EMB AMM 32-49-03.  NO DEFECTED NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
